Reducts of the random graph

Journal of Symbolic Logic 56 (1):176-181 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274912
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,798
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Strongly Determined Types.Alexandre A. Ivanov & Dugald Macpherson - 1999 - Annals of Pure and Applied Logic 99 (1-3):197-230.
Reducts of Random Hypergraphs.Simon Thomas - 1996 - Annals of Pure and Applied Logic 80 (2):165-193.
Reducts of the Generic Digraph.Lovkush Agarwal - 2016 - Annals of Pure and Applied Logic 167 (3):370-391.
Reducts of the Henson Graphs with a Constant.Pongrácz András - 2017 - Annals of Pure and Applied Logic 168 (7):1472-1489.

Add more citations

Similar books and articles
Reducts of (C, +, ⋅) Which Contain +.D. Marker & A. Pillay - 1990 - Journal of Symbolic Logic 55 (3):1243-1251.
Reducts of Some Structures Over the Reals.Ya'acov Peterzil - 1993 - Journal of Symbolic Logic 58 (3):955-966.
Isomorphisms and Nonisomorphisms of Graph Models.Harold Schellinx - 1991 - Journal of Symbolic Logic 56 (1):227-249.
Effective Coloration.Dwight R. Bean - 1976 - Journal of Symbolic Logic 41 (2):469-480.
Graphical Models, Causal Inference, and Econometric Models.Peter Spirtes - 2005 - Journal of Economic Methodology 12 (1):3-34.
Infinitary Logics and Very Sparse Random Graphs.James F. Lynch - 1997 - Journal of Symbolic Logic 62 (2):609-623.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
The Cofinality of the Random Graph.Steve Warner - 2001 - Journal of Symbolic Logic 66 (3):1439-1446.
Twilight Graphs.J. C. E. Dekker - 1981 - Journal of Symbolic Logic 46 (3):539-571.
Added to PP index
2009-01-28

Total downloads
11 ( #415,846 of 2,199,759 )

Recent downloads (6 months)
1 ( #300,203 of 2,199,759 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature